Can't take 10 mg. tablet. urinate more than 8 times a day. Very depressed. TOO much back pain.
14 Jun 2012
Vesicare is used to treat overactive bladder, so it should make you urinate less not more. Sounds to me like the Vesicare is not working as it should although 8 times a day (in 16 hours) is not that frequent. Sounds to me like you need to speak with the doc again to let him know of the depression and back pain.
9 Jul 2012
Lower back pain could be a sign of kidney problems. No, Vesicare should not make you urinate more frequently as it is used to treat overactive bladder and should reduce urination frequency. Lower back pain in conjunction with your frequency issues could be serious and you should inform your doctor immediately.
- VESIcare Information for Consumers
- VESIcare Information for Healthcare Professionals (includes dosage details)
- Side Effects of VESIcare (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My daughter just started microgestinFe1.5/30 about 5 weeks ago and she is having really frequent urination (every 15 min or so) and sore breasts and ...
1 answer • 17 Oct 2009
I took Lipitor for several months and frequent urination and lower back weakness and some pain started. I do not take any other drugs. I stopped ...
1 answer • 11 Dec 2009
Have to get up 3 or 4 times a night to urinate - have tried taking the Vesicare in a.m., and hydrochlorothiazide in p.m. Then switched, taking ...
1 answer • 8 Apr 2013
Hypertension - Has anyone else experience frequent urination after starting Lisinopril HCTZ. I take?
... my pill around 6:00am when I awaken. Will urinate about 6-8 times before lunch. I drink a ton of water, but it seems like I'm going every 30 ...
1 answer • 23 Jul 2014
I've only been on it 4 days and feel like I have no energy and frequent urination. I'm considering stopping.
1 answer • 5 Jan 2015